# SDR UALA2013022401093

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,364 hours, 22,939 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: S231T1001
- Part serial: 261
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S AIRSPEED INDICATOR INOP FLAG IN VIEW.  VISUALLY CHECKED ADC FOR SECURITY.  REPLACED LEFT MACH AIRSPEED INDICATOR PER MM, CHECKED OKAY.
